Academic Journals Database
Disseminating quality controlled scientific knowledge

New Characterization of an Improved Numerical Method for Solving the Electrical Impedance Equation in the Plane: An Approach from the Modern Pseudoanalytic Function Theory

ADD TO MY LIST
 
Author(s): C. M. A. Robles G. | A. Bucio R. | M. P. Ramirez T.

Journal: IAENG International Journal of Applied Mathematics
ISSN 1992-9978

Volume: 43;
Issue: 1;
Start page: 17;
Date: 2013;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page
Why do you need a reservation system?      Affiliate Program